# SDR UALA2011022800982

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 30,236 hours, 13,407 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 7400002707
- Part serial: 64
- Condition: Separated
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 7400002707
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER BULL NOSE AREA, INNER SKIN FOUND COMPLETELY SEPARATED DURING ROUTINE INBOUND CHECK.  NR 1 ENG INBD THRUST REVERSER REPLACED ON ROUTINE DOCK WU P5781W.
